MAUDE Adverse Event Report: MIO; MIO 46/6 SC1 PINK

MIO; MIO 46/6 SC1 PINK
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the (b)(6).On (b)(6) 2020, it was reported that, while the patient was sleeping, the infusion set's tubing was disconnected from the site at the quick release and had high blood glucose level.The site location was patient's left leg and the pump was located on the left side.Moreover, the infusion had been used for two days.Reportedly, the infusions were stored in a plastic box underneath the bathroom sink.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, patient's blood glucose level was 302 mg/dl.Upon investigation performed on the returned used device (1 set), it was found that the tubing was detached from the tubing-tubing connector.No further information available.

Brand Name
MIO
Common Device Name
MIO 46/6 SC1 PINK
MDR Report Key11241452
Report Number3003442380-2021-00117
Device Sequence Number3556385
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date01/27/2021
Patient Sequence Number1